ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

November 2003 , Volume 3 , Issue 4

Nonlinear Differential Equations, Mechanics and Bifurcation

A special issue dedicated to David G. Schaeffer's 60th birthday

Select all articles

Export/Reference:

Regularity properties of planar motions of incompressible rods
Stuart S. Antman
2003, 3(4): 481-494 doi: 10.3934/dcdsb.2003.3.481 +[Abstract](684) +[PDF](188.3KB)
Using numerical experiments to discover theorems in differential equations
Joseph D. Fehribach
2003, 3(4): 495-504 doi: 10.3934/dcdsb.2003.3.495 +[Abstract](899) +[PDF](182.9KB)
Cylindrical shell buckling: a characterization of localization and periodicity
G.W. Hunt, Gabriel J. Lord and Mark A. Peletier
2003, 3(4): 505-518 doi: 10.3934/dcdsb.2003.3.505 +[Abstract](911) +[PDF](779.6KB)
Regular and random patterns in complex bifurcation diagrams
E. Kapsza, Gy. Károlyi, S. Kovács and G. Domokos
2003, 3(4): 519-540 doi: 10.3934/dcdsb.2003.3.519 +[Abstract](813) +[PDF](1343.7KB)
Lack of hyperbolicity in the two-fluid model for two-phase incompressible flow
Barbara Lee Keyfitz, Richard Sanders and Michael Sever
2003, 3(4): 541-563 doi: 10.3934/dcdsb.2003.3.541 +[Abstract](958) +[PDF](339.8KB)
Decay of solutions to nonlinear parabolic equations: renormalization and rigorous results
H. Merdan and G. Caginalp
2003, 3(4): 565-588 doi: 10.3934/dcdsb.2003.3.565 +[Abstract](877) +[PDF](243.4KB)
A model of granular flows over an erodible surface
E.B. Pitman, C.C. Nichita, A.K. Patra, A.C. Bauer, M. Bursik and A. Webb
2003, 3(4): 589-599 doi: 10.3934/dcdsb.2003.3.589 +[Abstract](923) +[PDF](278.4KB)
Discrete models of force chain networks
Joshua E.S. Socolar
2003, 3(4): 601-618 doi: 10.3934/dcdsb.2003.3.601 +[Abstract](855) +[PDF](225.7KB)
Positive feedback control of Rayleigh-Bénard convection
B. A. Wagner, Andrea L. Bertozzi and L. E. Howle
2003, 3(4): 619-642 doi: 10.3934/dcdsb.2003.3.619 +[Abstract](990) +[PDF](622.1KB)
Sub-harmonics of first order Hamiltonian systems and their asymptotic behaviors
Xiangjin Xu
2003, 3(4): 643-654 doi: 10.3934/dcdsb.2003.3.643 +[Abstract](798) +[PDF](166.5KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]